View Full Version : A Little Over A Week On Finasteride For My First Time Please Aid With Help/Advice?

03-01-2016, 07:17 PM
So I just turned 28 year old yesterday oddly enough for leap year. In any case, I've been taking Finasteride 1.25 MG everyday or Proscar cut into 4ths for almost 2 weeks now and here's what appears to be happening. Maybe you guys can give me some insight.

Firstly, nothing terrible has happened to my knowledge thus far, but I can't help but feel that there is some pain in my testicles. This could be in my mind, but I've tried to many times say it's not there or ask myself if it's in my mind. It can be distracting at times.

That said it isn't that I have this pain all the time, but rather it seems to come in episodes especially after sex/masturbation. Speaking of that that's the next symptom that I appear to be having. Not so much decreased libido (if anything my libido or sex drive has gone up) but my orgasms aren't quite as intense/pleasurable.

This is not to say that they are ruined or that they still don't feel great, but rather they seem reduced. Lastly, and this last symptom could quite possibly be in my head I really have no clue, but as a child I was obese.

I am not obese anymore at all, but thanks to my obesity as a child I HAD gynecomastia. I no longer really have gynecomastia at all since I lost a ton of weight, however, I can't help but feel that my breast areas have become slightly larger. They aren't sore at all but they appear slightly larger. Is this even possible after less than 2 weeks of use?

I don't have any noticeable gynecomastia, but that symptom scares me the most. I was made fun of as a child for being really fat and having gynecomastia and now that I am no longer fat I'd rather have no hair than gynecomastia.

So to wrap up what I'm asking for help on:
A. Are these symptoms in my head largely/mostly?
B. If they are partially due to the meds and they aren't 100% psychosomatic will they eventually subside if I keep taking the drug? If you notice according to clinical trials many guys experienced initial minor issues that went away after continued used almost always.
C. If is even possible to have any noticeable gyno increase after a little under 2 weeks of use or is this completely in my mind?
D. Should I continue to take these pills and see what happens?
E. If I decide to stop taking them like right now, are these side effects likely to go away?
F. Finally, if I continued taking these pills and got bad gyno would the gyno go away after stopping the meds?

I really appreciate the help guys and any other insight you guys can provide?